Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Homology of deleted products of one-dimensional spaces


Authors: Arthur H. Copeland and C. W. Patty
Journal: Trans. Amer. Math. Soc. 151 (1970), 499-510
MSC: Primary 55.30
DOI: https://doi.org/10.1090/S0002-9947-1970-0264651-5
MathSciNet review: 0264651
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The object of this paper is to investigate the homology of deleted products of finitely triangulated one-dimensional spaces. By direct calculation, we obtain upper bounds for the two-dimensional Betti numbers, and, using a rather small system of topological types of spaces appearing as subspaces of the space under consideration, we obtain lower bounds for these Betti numbers. We demonstrate that, in general, the two-dimensional Betti numbers are larger than they were originally thought to be.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.30

Retrieve articles in all journals with MSC: 55.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0264651-5
Keywords: Betti numbers, deleted product, embedding, linear graph
Article copyright: © Copyright 1970 American Mathematical Society